# SDR USA2002F00002

- Difficulty date: May 2, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N175US
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 1,064 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT AT 3R DOOR IS INOPERATIVE.  MAINTENANCE REPLACED THE 3R DOOR EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED, OK.
